Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Have fatty liver grade 1. Taking budesonide for asthma. What is causing red spots on arms?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 2016 Questions
HI - since last 15 days i am getting red spots in my skin - its started from arms with three dots in the first day - started fading from 2nd day and disappear without leaving a scar. Once the first set disasppears, second set came across, again in the left hand only, then crop up in the fingers and side of my palms. All are dry, doesnt itch or have irritation. A small sector of my left knee is also affected where it is still dark red, and remaining from last three days - i dont have any flu like symptoms, neither having any stmach upsets, these dots are again unnoticeable as its not irritates. I am taking Budasonide for my asthamtic tendency and also Telekast-L tablets in the bed time. Other than these Fatty Liver Grade-1 is also diagonised - but not taking any medicines for that. Please suggest.
Posted Sun, 24 Mar 2013 in Skin Hair and Nails
Answered by Dr. Kalpana Pathak 40 minutes later
From the description, it seems either these are due to insect bite or some sort of eczematous reaction.
To treat the same, you may apply mometasone cream twice daily over the lesions and take an antiallergic like cetirizine one tablet daily for few days.

If possible kindly upload an image of lesions over your left hand and fingers.

Hope that helps. Should there be any other query, feel free to write back
Above answer was peer-reviewed by
Follow-up: Have fatty liver grade 1. Taking budesonide for asthma. What is causing red spots on arms? 2 days later

I have sent another picture - few rashes seems to be faded away - palm rashes are still there and few scanty rashes not in a cluster appears to ve crop out in the back of the palm - soft skin. Knee rashes seems to be faded much more but still there - just to my concern i have not taken citirezen till now - i am taking Telekast-L everyday for my asthamtic problem. Please suggest if this is safe to take. Two images names 1054 is being taken today. KIndly suggest.
Answered by Dr. Kalpana Pathak 15 hours later
Thanks for writing back.
Intake of medicines for asthma or fatty liver is in no way related to these tiny red eruptions.
Do not worry, these are not serious. Going by the images, I still believe these are due to insect bite or some sort of eczematous or allergic eruptions.
As you are already taking an antiallergic( telekast L) there is no need to take cetirizine. I would advise you to apply mometasone cream( steroid cream) over these lesions and let me know after two to three days about the response.
I shall be available for follow up
Take care.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor